Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 63, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 5, 2012, 7:03 PM EDT for Van Wert County, Ohio. It was in force for 12 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 7:03 PM EDT (23:03 UTC)
- Expired
- Jul 5, 2012, 7:15 PM EDT
- In force
- 12 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 107 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 7:03 PM EDT | TSTM WND DMG | 2 E Willshire, OH | REPORTS OF POWER OUTAGES FROM DOWNED TREES AND POWER LINES... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2778 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS53 KIWX 052303
SVRIWX
OHC161-052315-
/O.NEW.KIWX.SV.W.0063.120705T2303Z-120705T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 PM EDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 715 PM EDT
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
OVER SOUTHWESTERN VAN WERT COUNTY...OR 11 MILES SOUTHEAST OF
DECATUR...AND MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN VAN WERT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4078 8480 4081 8472 4073 8462 4073 8463
4072 8467 4073 8471 4072 8471 4072 8480
TIME...MOT...LOC 2303Z 328DEG 14KT 4073 8473
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:55 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 5, 4:55 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EDT THU JUL 5 2012
..DANGEROUS HEAT TO CONTINUE THROUGH SATURDAY...
.UPDATE...
ADDED A SLIGHT CHANCE OF THUNDERSTORMS TO FAR WESTERN AREAS EARLY
THIS EVENING. BOUNDARY OVER EASTERN WI AND NORTHEAST IL HAS FIRED A
FEW STORMS AND TRAJECTORIES SUGGEST THEY COULD MAKE IT INTO WESTERN
AREAS IF THEY HOLD TOGETHER OFF OF BOUNDARY. ISOLATED SEVERE WIND
GUSTS POSSIBLE WITH ANY STORM AS DCAPE VALUES QUITE HIGH AND ONGOING
STORMS IN THE REGION HAVE PRODUCED STRONG WIND GUSTS VERY EARLY ON
DURING DEVELOPMENT WITH OUTFLOW BOUNDARIES.
&&
.SHORT TERM...
INTENSE HEAT WILL CONTINUE THROUGH THE SHORT TERM PERIOD WITH TORRID
RIDGE BUILDING FURTHER ACROSS THE AREA ON FRIDAY. HIGH AND LOW
TEMPERATURES THROUGH THE PERIOD EXPECTED TO BE NEAR RECORD LEVELS.
UNCOMFORTABLE AND DANGEROUS HEAT INDEX VALUES DURING THE AFTERNOON
AND OPPRESSIVE VALUES AT NIGHT WILL PROVIDE NO RELIEF.
WEAK SHORT WAVE SEEN ON WATER VAPOR WILL BUCKLE EASTERN PORTION OF
RIDGE SLIGHTLY THIS EVENING. THIS FEATURE COUPLED WITH RESIDUAL
OUTFLOW BOUNDARIES AND INCREASING INSTABILITY IN NORTHEAST HAS
ALLOWED CONVECTION TO FIRE. GIVEN RECENT RADAR/SATELLITE TRENDS AND
INSTABILITY IN PLACE HAVE ADDED TSRA CHANCES TO EASTERN CWA THIS
EVENING. BULK SHEAR IN THE 20 TO 30 KNOT RANGE AND DCAPES IN 1000 TO
1500 J/KG RANGE COULD SEE A FEW ISOLATED SEVERE STORMS WITH DAMAGING
WINDS PRIMARY HAZARD. PASSAGE OF SHORT WAVE AND LOSS OF HEATING WILL
ALLOW ANY STORMS TO DIMINISH WITH MOSTLY CLEAR SKIES OVERNIGHT. LOW
TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE THIS MORNINGS READINGS
WHICH MEAN MID TO UPPER 70S.
CORE OF RIDGE BUILDS INTO THE AREA FRIDAY WITH SUBSIDENCE AND DRY
PROFILES LIMITING CLOUDS AND ALLOWING FOR A DEEP MIXED LAYER UP TO
800MB OR HIGHER. COMBINED WITH SEVERE DROUGHT CONDITIONS THIS WILL
ONCE AGAIN ALLOW TEMPERATURES TO CLIMB QUICKLY WITH ALL TIME RECORDS
WITHIN REACH AT MANY LOCATIONS. WITH LAST TWO DAYS SEEING HIGHS IN
THE 98 TO 102 RANGE WITH MOISTURE AND CLOUDS IN AREA...EXPECT HIGHS
ON FRIDAY TO REACH THE 102 TO 107 RANGE WITH HEAT INDEX READINGS 110
TO 115. WITH RIDGE IN PLACE AND VERY WARM MID LAYERS NO TRIGGER SEEN
FOR CONVECTION OTHER THAN ANY RESIDUAL BOUNDARIES WHICH COULD
CONVECT LATE IN HEAT. THIS WOULD LIKELY BE IN FAR NORTHEAST BUT WITH
CHANCES ONLY AROUND 10 PERCENT WILL CONTINUE WITH NO MENTION IN
FORECAST.
OPPRESSIVE LOWS FRIDAY NIGHT EXPECTED WITH LOWS IN THE UPPER 70S AND
SOME AREAS LIKELY NOT GETTING BELOW 80. NO CHANGES TO EXCESSIVE HEAT
WARNING THROUGH THE SHORT TERM PERIOD.
&&
.LONG TERM...
SATURDAY THROUGH THURSDAY...VERY HOT CONDITIONS WILL BE OVER THE FCST
AREA FOR ONE MORE DAY SATURDAY. HAVE RAISED HIGHS SEVERAL DEGREES
OVER NEARLY ALL LOCATIONS SATURDAY...EXCEPT FOR THE FAR NORTHWEST.
THE COLD FRONT SHOULD BE ABLE TO MOVE SOUTH A LITTLE FASTER OVER THE
OPEN WATERS THAN LAND...REACHING BERRIEN AND LAPORTE COUNTIES BY
LATE AFTERNOON. FOLLOWED THE GENERAL NCEP MODEL TREND FOR A SLOWER
FRONTAL PASSAGE ARRIVAL TIME ADVOCATING WARMER TEMPERATURES. FAVOR
THE NAM/MET WITH MUCH HOTTER TEMPS BASED ON PAST PERFORMANCE AND
ONGOING COOL GFS/MAV/MEX BIASES. FT WAYNE SHOULD BE NEAR THEIR ALL
TIME RECORD HIGH OF 106 DEGREES SATURDAY. CONCERN ALSO FOR THE
CHANCE FOR STORMS WITH STRONG WINDS GIVEN CONSIDERABLY LARGE D CAPE
VALUES...PROBABLY IN THE 1400 TO 1800 J/KG RANGE. IF MOISTURE IS
ABLE TO POOL A LITTLE MORE SOUTH OF THE FRONT...STORMS MAY BECOME
MORE WIDESPREAD. OTHERWISE...KEPT A CHANCE FOR LINGERING STORMS THRU
SUNDAY NIGHT...WITH DRY CONDITIONS MONDAY THROUGH THURSDAY.
TEMPERATURES SHOULD BE NEAR NORMAL...BUT DRIER AIR SHOULD SPREAD
OVER THE REGION FROM SOUTHEAST CANADA.
&&
.AVIATION...
VFR CONDITIONS ONCE AGAIN THROUGH PERIOD. VERY LOW CHANCE FOR
ISOLATED TSRA IN HEAT OF AFTERNOON WITH A FEW WEAK BOUNDARIES BUT
PROBABILITIES REMAIN 10 PERCENT OR LESS THUS NO NEED FOR INCLUSION
INTO FORECAST AT THIS TIME.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT /7 PM CDT/ SATURDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR MIZ077>081.
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ001-002-
004-005-015-016-024-025.
LM...NONE.
&&
SHORT TERM...LASHLEY
LONG TERM...SKIPPER
AVIATION...LASHLEYHazardous weather outlook, Jul 5, 4:55 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 PM EDT THU JUL 5 2012 LMZ043-046-062100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 455 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ007-009-MIZ079>081-OHZ001-002-004-005-015-016-024-025-062100- STEUBEN-DE KALB-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 455 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. PEAK AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED. OVERNIGHT HEAT INDEX READINGS WILL ONLY FALL INTO THE UPPER 70S TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS OVER FAR NORTHEAST INDIANA...NORTHWEST OHIO AND SOUTHERN LOWER MICHIGAN THIS EVENING. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH DAMAGING WIND THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH SATURDAY. PEAK AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED. OVERNIGHT HEAT INDEX VALUES WILL REMAIN IN THE UPPER 70S AND LOWER 80S FRIDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>006-008-016>018-023>027-032>034-MIZ077-078-062100- ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-KOSCIUSKO-WHITLEY-ALLEN IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...LIGONIER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...PERU... WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS 455 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. PEAK AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED. OVERNIGHT HEAT INDEX READINGS WILL ONLY FALL INTO THE UPPER 70S TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH SATURDAY. PEAK AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED FRIDAY AND SATURDAY. OVERNIGHT HEAT INDEX VALUES WILL REMAIN IN THE UPPER 70S AND LOWER 80S FRIDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-012>015-020-022-062100- LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-WHITE-CASS IN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...MONTICELLO...BROOKSTON...LOGANSPORT 455 PM EDT THU JUL 5 2012 /355 PM CDT THU JUL 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. PEAK AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED. OVERNIGHT HEAT INDEX READINGS WILL ONLY FALL INTO THE UPPER 70S TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS OVER FAR NORTHWEST INDIANA THIS EVENING. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH DAMAGING WIND THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH SATURDAY. PEAK AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED FRIDAY AND SATURDAY. OVERNIGHT HEAT INDEX VALUES WILL REMAIN IN THE UPPER 70S AND LOWER 80S FRIDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jul 5, 6:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
643 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 4 NNE FORT WAYNE 41.13N 85.10W
07/05/2012 M0.88 INCH ALLEN IN TRAINED SPOTTER
&&
NGLocal storm report, Jul 5, 6:47 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 NNE WEST UNITY 41.60N 84.42W
07/05/2012 WILLIAMS OH EMERGENCY MNGR
REPORT OF A TREE DOWN AT COUNTY ROAD M AND U.S. 127
NORTHEAST OF WEST UNITY.
&&
NGSpecial weather statement, Jul 5, 6:47 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 PM EDT THU JUL 5 2012
INZ018-027-OHZ015-024-052315-
ADAMS IN-ALLEN IN-PAULDING OH-VAN WERT OH-
647 PM EDT THU JUL 5 2012
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN PAULDING...WESTERN
VAN WERT...EXTREME NORTHEASTERN JAY...EASTERN ADAMS AND SOUTHEASTERN
ALLEN COUNTIES...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OHIO CITY...OR 8 MILES SOUTHWEST OF VAN
WERT...MOVING SOUTH AT 15 MPH. OTHER THUNDERSTORMS WERE DEVELOPING
OVER EASTERN ALLEN COUNTY INDIANA AND WESTERN PAULDING COUNTY OHIO.
PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
ABANAKA AND SCHUMM...
WILLSHIRE...
PAYNE...
CONVOY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4114 8490 4114 8461 4073 8457 4073 8471
4072 8471 4072 8479 4058 8480
TIME...MOT...LOC 2246Z 004DEG 11KT 4078 8469Local storm report, Jul 5, 6:48 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG WEST UNITY 41.59N 84.43W
07/05/2012 WILLIAMS OH EMERGENCY MNGR
TREE DOWN ONTO TWO VEHICLES IN WEST UNITY.
&&
NGLocal storm report, Jul 5, 6:52 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 2 NE FORT WAYNE 41.10N 85.12W
07/05/2012 ALLEN IN AMATEUR RADIO
REPORT OF TREE LIMBS DOWN...2 TO 6 INCHES IN DIAMETER.
FLAG POLE ALSO BLOWN DOWN.
&&
NGLocal storm report, Jul 5, 6:56 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 5 ESE WALLEN 41.13N 85.08W
07/05/2012 ALLEN IN BROADCAST MEDIA
TREE DOWN ACROSS ROADWAY NEAR REED ROAD AND ST JOE
CENTER ROAD IN FORT WAYNE. TIME ESTIMATED FROM RADAR.
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:19 PM EDT | Special Weather Statement | IWX | Putnam | 26 min |
| Jul 4, 8:34 PM EDT | Special Weather Statement | IWX | Allen | 26 min |
| Jul 5, 3:53 PM EDT | Severe Thunderstorm Warning | IWX | Fulton | 37 min |
| Jul 5, 5:09 PM EDT | Special Weather Statement | IWX | Putnam | 36 min |
| Jul 5, 5:41 PM EDT | Special Weather Statement | IWX | Fulton | 34 min |
| Jul 5, 6:07 PM EDT | Special Weather Statement | IWX | Van Wert | 23 min |
| Jul 5, 6:47 PM EDT | Special Weather Statement | IWX | Van Wert | 28 min |
| Jul 5, 7:37 PM EDT | Special Weather Statement | IWX | Van Wert | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.